IJPAM: Volume 70, No. 3 (2011)

FUZZY GREEDOIDS

Talal Al-Hawary
Department of Mathematics
Yarmouk University
P.O. Box 566, Irbid, 21163, JORDAN


Abstract. Greedoid theory has several intresting applications in system analysis, operations research and economics. Since most of the time the aspects of greedoid problems are uncertain, it is nice to deal with these aspects via the methods of fuzzy logic. In this paper, we introduce the notions of fuzzy feasible sets and fuzzy greedoids providing several examples. We show that the levels of the fuzzy greedoids introduced are indeed crisp greedoids. Moreover, we study some fuzzy greedoid preserving operations.

Received: August 14, 2010

AMS Subject Classification: 05B35, 93C42

Key Words and Phrases: fuzzy greedoid, fuzzy feasible, fuzzy matroid

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2011
Volume: 70
Issue: 3